# SDR UIEA2025072200998

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N707GT
- Make and model: Boeing 777F
- Aircraft serial: 67992
- Aircraft time: 11,769 hours, 1,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR PRESSURE GAUGE IN THE RED, NOT GREEN. REMOVED AND REPLACED L1 DOOR EMERGENCY SLIDE IAW AMM 25-66-01. NO DEFECTS NOTED. THIS CLEARS MDDR 234685 PER MEL 52-11-01-02. PLACARDS REMOVED.
